Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1975, Volume 52, Pages 128–157 (Mi znsl2827)  

This article is cited in 11 scientific papers (total in 11 papers)

On some quasilinears systems occuring in studing of motion of viscous fluids

A. P. Oskolkov
Bibliographic databases:
UDC: 517.994
Language: Russian
Citation: A. P. Oskolkov, “On some quasilinears systems occuring in studing of motion of viscous fluids”, Boundary-value problems of mathematical physics and related problems of function theory. Part 8, Zap. Nauchn. Sem. LOMI, 52, "Nauka", Leningrad. Otdel., Leningrad, 1975, 128–157
Citation in format AMSBIB
\Bibitem{Osk75}
\by A.~P.~Oskolkov
\paper On some quasilinears systems occuring in studing of motion of viscous fluids
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~8
\serial Zap. Nauchn. Sem. LOMI
\yr 1975
\vol 52
\pages 128--157
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2827}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=464884}
\zmath{https://zbmath.org/?q=an:0358.76025}
Linking options:
  • https://www.mathnet.ru/eng/znsl2827
  • https://www.mathnet.ru/eng/znsl/v52/p128
  • This publication is cited in the following 11 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:245
    Full-text PDF :115
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024